Том 71
№ 9

All Issues

Hrushevoi R. V.

Articles: 1
Article (Ukrainian)

On conditions under which the sum of self-adjoint operators with given integer spectra is a scalar operator

Hrushevoi R. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2008. - 60, № 4. - pp. 470–477

We describe the set ∑M1 ,...,Mn и of parameters γ for which there exists a decomposition of the operator γIH into a sum of n self-adjoint operators with the spectra belonging to the sets M1 ,...,Mn .
The description of this set is performed for Mi = {0,1, ...,ki } in the case of n ≥ 4 and in some cases for n = 3.